U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Can you get high on maxzide (hydrocholorthiazide and triamterene)?

1 doctor answer1 doctor weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Maxzide (hydrocholorthiazide and triamterene): most people would not get high on maxzide (hydrocholorthiazide and triamterene)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 40-year-old member asked:

What is the medicine maxzide (hydrocholorthiazide and triamterene) for?

1 doctor answer4 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Maxzide (hydrocholorthiazide and triamterene) is diuretic: Maxide is a diruretic, used to rid the body of excess fluid and also used as medication to lower blood pressure.
A 34-year-old member asked:

What is maxzide (hydrocholorthiazide and triamterene) used for?

1 doctor answer1 doctor weighed in
Dr. Rick Koch
Cardiology 22 years experience
BP: It is a diuretic used for blood pressure control.
A 46-year-old member asked:

What is maxzide (hydrocholorthiazide and triamterene)?

1 doctor answer1 doctor weighed in
Dr. David Mann
ENT and Head and Neck Surgery 30 years experience
Maxide: It is a diuretic (water pill) which is a combination of 2 medications. The advantage of this med is that it tends to cause low potassium (muscle cramps, etc) it is classified as a potassium sparing diuretic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 7, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.